# SDR ASOA201001055

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,477 hours, 14,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, FLOOR SUPPORT INTERCOSTAL ANGLE CRACKED .1" LONG AT LBL 27. REMOVED AND REPLACED ANGLE IAW SRM 51-42-06 AND 51-42-21. (CLOSED)
